Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 762385, 8 pages
http://dx.doi.org/10.1155/2013/762385
Research Article

Fault Tolerant Control for Civil Structures Based on LMI Approach

Faculty of Infrastructure Engineering, Dalian University of Technology, Dalian 116024, China

Received 18 July 2013; Revised 22 September 2013; Accepted 16 October 2013

Academic Editor: Bo-Chao Zheng

Copyright © 2013 Chunxu Qu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunxu Qu, Linsheng Huo, and Hongnan Li, “Fault Tolerant Control for Civil Structures Based on LMI Approach,” Mathematical Problems in Engineering, vol. 2013, Article ID 762385, 8 pages, 2013. https://doi.org/10.1155/2013/762385.